# SDR ASOA2013091809028

- Difficulty date: September 14, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 19,561 hours, 18,371 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SPONGY AFT OF CENTER CONSOLE IN FLIGHT COMPARTMENT.  REPAIRED IAW REO 601R-53-00-170, REV "A".  MAJOR REPAIR IAW GMM 3-3.
